# SDR UALA2011112706508

- Difficulty date: November 24, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 38,078 hours, 14,679 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING NR 3 FLAP TRACK FAIRING LATERAL MOVEMENT OUT OF LIMITS PER MM.  LATERAL MOVEMENT MEASURES (.230 INCHES) LIMIT IS .189 INCHES.  REMOVED PANEL 632AT DISCONNECTED CONTROL AND SIDESTAY RODS MOVABLE FLAP TRACK FAIRING LOWERED AND HELD UP IN POSITION WITH STRING.  REPLACED PHONOLIC FACED BUSHINGS IN SIDE LOAD STAY.  REASSEMBLE SIDESTAY & CONTROL ROD. SECURED NR 3 FLAP FAIRING.
